MAUDE Adverse Event Report: ABBOTT AVEIR¿ PROGRAMMER LINK MODULE; LEADLESS PACEMAKER

ABBOTT AVEIR¿ PROGRAMMER LINK MODULE; LEADLESS PACEMAKER
Model Number LSL02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a capture threshold test as the capture threshold was decrementing, the patient expressed they were felling strange.Loss of capture occurred; however it was not visible on the electrogram (egm).The capture threshold was recorded so no intervention was performed.The patient was in stable condition.

Brand Name
AVEIR¿ PROGRAMMER LINK MODULE
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21877991
Report Number2017865-2025-50712
Device Sequence Number8768663
Product Code PNJ
UDI-Device Identifier05415067031914
UDI-Public(01)05415067031914(10)WMP133055
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSL02
Device Lot NumberWMP133055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown